# SDR QMLA2017092417095

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N408LM
- Make and model: Bell 407
- Aircraft serial: 54620
- Aircraft time: 824 hours, 1,632 cycles
- Engine: Allsn 250C47B
- Engine time: 824 hours, 1,632 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 824 hours, 1,632 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE CHIP DETECTOR WARNING LIGHT ILLUMINATED. CHECKED CHIP DETECTORS, FORWARD ENGINE CHIP DETECTOR HAD NUMEROUS METAL CHIPS. CHECKED THE BOTTOM GEARBOX DETECTOR AND ALSO HAD NUMEROUS METAL PARTICLES. THE OIL FILTER BYPASS INDICATOR WAS ALSO POPPED.
